# SDR MWEA97601

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 59129289521N
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND CORROSION LT MLG TRUNNION.  MAINT REPAIRED IAW DAC DRWG J060178 AND DAC J060179.
